I was suffering from repeated infections and vaginal dryness. After repeated antibiotics, I had a fungal rash on the vagina. 2 months of vagifem didnt help, so 3 weeks ago my dr prescribed premarin cream 1.5g 3xweek. I feel much better but stil have slight itching. I notice tender breasts and slight vaginal bleed in the first week. I am concerned about long term use even though dr says there is no systemic absorption. any info will be appreciated
I myself have had to repeatedly take many antibiotics for chronic sinus infections and I'd get many a yeast infection. I have learned when ever taking antibiotics be sure to take acidophilus. Actually it is part of my daily pill regiment, along with daily yogurt, a probiotic , and alkaline water. Many of my friends and family have avoided gastrointestional side effects by taking acidophilus. As far as the premarin cream I cannot help you. Perhaps you should speak to your gynecologist about your concerns again. Feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jan 2010 • 1 answer
Updated 12 Feb 2018 • 1 answer
Updated 30 May 2015 • 3 answers
Posted 13 Mar 2018 • 0 answers
Posted 17 Aug 2018 • 0 answers